# SDR R61A2023122100753

- Difficulty date: December 22, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N218JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 39,679 hours, 25,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - AFT PAX DOOR LOWER BEAM HAS CORROSION AT GIRT BAR FITTINGS ABD ALONG LOWER SEAL DEPRESSORS.  REMOVED AND REPLACED AFT PAX DOOR LOWER THRESHOLD BEAM BETWEEN FRAMES 85-87 REFER SRM 51-40-08. RESTORED SURFACE PROTECTION TO REWORKED AREA REFER SRM 51-23-05, 51-23-06.
